# SDR C2XA07CL054

- Difficulty date: June 18, 2007
- Submitted: June 20, 2007
- Operation: Air carrier
- Aircraft: N16919
- Make and model: Emb EMB-145LR
- Aircraft serial: 145393
- Aircraft time: 15,063 hours, 11,651 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 8166011
- Part serial: 200011168
- Condition: Sticking
- Location: Nr 2 Engine
- Part time: 15,064 hours, 11,652 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

MKE FLIGHT 2266, THE CREW REPORTED THE NR 2 HIGH STAGE BLEED VALVE C/B POPPED IN FLIGHT AND NOTICED A SMOKE SMELL IN THE CABIN.  MAINTENANCE INSPECTED AND REPLACED THE NR 2 HIGH STAGE BLEED VALVE.  ALSO REPLACED THE NR 2 HIGH STAGE VALVE PRESSURE SWITCH.  OPERATIONAL CHECKS WERE GOOD.
